# SDR UHLA2011072200243

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 6,001 hours, 4,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 15000FT RECEIVED PACK 2 FAIL MESSAGE, RAN QRH WHICH LED TO PACK RESET.  UPON REACHING APPROX 5000FT FLIGHT ATTENDANT CALLED COCKPIT REPORTING SMOKE IN THE CABIN.  RAN QRH, TURNED BOTH PACKS OFF, DECLARED AN EMERGENCY, SMOKE CLEARED, LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED AND OPS CHECK OF PACK 2 WHICH PRODUCED VISIBLE HAZE IN CABIN AND A PACK 2 MESSAGE.  MAINTENANCE DEFERRED PACK 2.
